MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA BLUE TV; PELVIC MESH SLING

CALDERA MEDICAL INC. DESARA BLUE TV; PELVIC MESH SLING
Catalog Number CAL-DS01BTV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon and rep have been contacted for further information.Dr.(b)(6) couldn't identify specific cause of that could have contributed to the extrusion and the product is not available for investigation.The lot history record for desara blue tv # k06022 shows no non-conformances or deviations that could have caused or contributed to this incident.The product was used prior to its expiration date of 06-20-2022.Based upon the information as presented, it is unknown whether the issue as described is related to the device, patient medical history, or surgical technique.Mesh erosion/exposure/explant is a known risk with the use of all mesh procedures and may be due to device malfunction, surgical procedure, or patient medical history.
 
Event or Problem Description
Sales rep reported that dr.(b)(6) patient experienced an extrusion using desara blue tv.Surgeon just sutured up the extrusion and is hoping that will solve the problem.The patient was not experiencing any pain or discomfort, although dr.(b)(6) is concerned she may experience painful intercourse.He is going to continue to monitor her and if necessary he will cut out the piece of mesh that is extruding.

Brand Name
DESARA BLUE TV
Common Device Name
PELVIC MESH SLING
Manufacturer (Section D)
CALDERA MEDICAL INC.
5171 clareton drive
agoura hills CA 91301
MDR Report Key9419630
Report Number3003990090-2019-01491
Device Sequence Number484666
Product Code OTN
UDI-Device Identifier00890594000834
UDI-Public00890594000834
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K1326069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2022
Device Catalogue NumberCAL-DS01BTV
Device Lot NumberK06022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;